# SDR DALA2021101106196

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 FOUR ELONGATED HOLES WERE FOUND BTW LBL 4 AND RBL 8 IN REF WIP 13 OF NRC 00492 AT FLOOR BEAM STA 1640. CORRECTIVE ACTION: SUMMARY OF NRC 00817: ELONGATED HOLES BTW LBL 4 AND RBL 8 WERE REPAIRED PER ERA 594133-14 REV. ORIG. SECTION I: (PERMANENT REPAIR) AND ETI-57-21-482 REV. ORIG. (1976239)
